Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Feet Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the Read more »

burning sensation in both feet

I am currently taking zerit, epivir, and lexiva and have been on this regimen for 10 months. The... Read more »

Neurophaty

I have been on HIV meds for over 3 years. I started with a CD4 count of 100. My CD4 now is 260, and... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional sensations that are often overlooked byboth the patient and the doctor. Do not ignore these symptoms or they may getworse. In some cases the... Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...Capsaicin relieves neuropathic pain by desensitizing pain receptors on the skin. After application, it initially produces a burning sensation and heightened sensitivity, but then reduces sensitivity to pain. Simpson and colleagues conducted a... Read more »
Being Alive

Manage Peripheral Neuropathy

...to the car. You should avoid high impact exercises (e.g., running on a treadmill or jumping up and down) because they more often result in foot injuries. Seated resistance exercises are an excellent choice, as are swimming, rowing, and pretty... Read more »
Connect With Others

med question

Posted by lindaluv51, 1 Reply
...I'm experiencing some very annoying burning pain in feet from neuropathy..my hiv doctor prescribed Neurontin..when taking this med it makes me feel kinda "weird" or "goofy".. hard to expain..but I was Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
...Can someone describe what is neuropathy pain? Read more »

Neuropathy

Posted by tol85, 1 Reply
...mediactions. My other question is, how common is neuropathy in early HIV? I started getting symptoms of neuropahty 3 months after an encounter and my doctor prescribed lyrica and it has helped, I'm terrified of getting tested, but i fear the... Read more »

Neuropathy?

Posted by ScotCharles, 1 Reply
...progressed to weakness. After two days the symptoms passed and I regained strength in my left side; but, I was left with a burning sensation in my left foot that felt like I was walking on hot coals. I asked my HIV specialist at the time, Dr.... Read more »